Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 7, Pages 567-575
http://dx.doi.org/10.1155/S1085337504306275

On linear singular functional-differential equations in one functional space

Department of Mathematics and Informatics, Eduardo Mondlane University, Maputo 257, Mozambique

Received 1 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrei Shindiapin, “On linear singular functional-differential equations in one functional space,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 567-575, 2004. https://doi.org/10.1155/S1085337504306275.